# SDR DALA2015020600929

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON FRONT SPAR TO ATTACH LINK OF INTI-ICE DUCT STA XRS=69 AT LT WING. REMOVE FITTING TREAT AND PAINT NEW FITTING AJUST AND DRILL NEW FITTING. INSTALLED NEW FITTING IAW SRM 51-30-5 AND 51-10-3, PAR 14 AND 21, DWG 9930529, REV F 5.
